Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

I get dizzy and immediately belch. What causes this?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 9078 Questions
I get dizzy and immediately belch. What causes this?
Posted Sat, 21 Apr 2012 in Digestion and Bowels
Answered by Dr. Praveen Tayal 2 hours later
Thanks for posting your query.
Dizziness followed by belching that you feel is possibly due to the excessive and indigestion. The other causes that need to be ruled out are middle ear disease, anaemia, cervical spondylosis, missed heart beats, etc.
You need to consult your physician for a detailed examination and appropriate investigations to find out the exact cause.
Meanwhile avoid taking hot and spicy food, eat small meals at short intervals. Taking over the counter preparations of enzymes and peptobismol can also be helpful for the time being.
I hope this answers your query effectively.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Praveen Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor